# SDR DHLA7812009517

- Difficulty date: February 12, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 61,533 hours, 34,795 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E/E STRINGER AT BS 438 S26R WITH CORROSION.  REPAIRED S26R BS 424 TO BS 456 IAW SRM 53-10-3 FIG 1 DETAIL I.
